# SDR HALA2008122600916

- Difficulty date: December 26, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-300
- Aircraft serial: 33424
- Aircraft time: 22,032 hours, 4,272 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Part number: 745329E
- Part serial: G1574
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUP-ETOPS SIGNIFICANT SYS - ATB - LT GEN DRIVE LIGHT ILLUM IN FLT.  LT GEN CONT LIGHT ILLUM DISCONNECTED DRIVE IAW CHECKLIST (QR4).  R&R LT IDG ASSY IAW TASK CARD 767-3-405001.
